A member asked:

Mid way through second pkt of azalia progesterone only pill, bleeding the last 3 1/2 weeks, will it stop?

2 doctors weighed in across 2 answers
Dr. answered

Specializes in

Sometimes a side effect of the progesterone only pill is erratic bleeding, although it can be used to control vaginal bleeding in some limited circumstances. Need to have a consult with a doctor for specific advice for your personal situation but here is some general information on the progesterone only pill. https://www.drugs.com/uk/azalia-75-microgram-film-coated-tablets-leaflet.html

Answered May 13, 2017

718 views

Thank

Still have questions?

Get the best care from a doctor who knows you.

Book a Video Appointment
appScreen
Sponsor Content
Dr. Brian Nguyen answered

Specializes in Obstetrics and Gynecology

give it some time. it's likely that the bleeding may have started because of irregularity or inconsistency in how you are taking your pills. if the bleeding has not stopped in a week, you should see a gynecologist and consider a different form of birth control that will better control your bleeding, such as a hormonal IUD

Answered Apr 29, 2017

715 views

Thank

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...